# SDR 97ZZZX3528

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Engine: Pwa CB3
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Primary Lead
- Part number: 1076091316
- Condition: Open Wire
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLT 60 - PRECAUTIONARY SHUT DOWN NR 4 ENGINE AT 0003Z DUE TO ENGINE ROUGHNESS NR 4 ENGINE NR 4 CYLINDER BOTH DISTRIBUTORS HAD AN OPEN AND THEN LOW COMRPESSION PATTERNS.  MAINTENANCE REPLACED Y-LEAD, FRONT PLUG AND SHORT LEAD.  AIRCRAFT RETURNED TO SERVICE.  (X)
